# SDR MALA000271

- Difficulty date: April 14, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXT, GEAR INTRANSIT LIGHT REMAINED ON AND GEAR DID NOT LOCK DOWN.  CYCLED GEAR LEVER UP AND DOWN AND BACK UP AGAIN, PROBLEM REMAINED, APPROX 1-2 MIN LATER GREEN HYD SYS HIGH TEMP LIGHT ILLUM.  FOLLOWED QRH, LIGHT SUBSEQUENTLY EXTINGUISHED.  LANDED IN CLE WITH ALL GREEN SYS HYD PUMPS OFF.  STOPPED A/C ON RUNWAY.  TURNED NR 3 EDP ON AND PTU ON.  TAXIED TO GATE, GREEN HYD QTY AND PRESS NORMAL.  MX INSPECTED HYD BAY, LANDING GEAR BAYS, NO DEFECTS NOTED.  RAN AC WITH PUMP WITH PTU VALVE ON ACTUATED GREEN ENG DRIVEN PUMP AND ASSOCIATED FLT CONTROLS FOR .5 HR TOTAL, NO DEFECTS NOTED.  THIS AC IS SAFE FOR A ONE TIME FERRY FLT FROM CIE TO DTW WITH GEAR PINS INSTALLED.
